Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 22, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Mar 14, 2015, 4:06 PM EDT. It took effect at Mar 14, 2015, 11:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2015, 4:06 PM EDT (20:06 UTC)
- In effect from
- Mar 14, 2015, 11:00 PM EDT
- Expired
- Mar 15, 2015, 3:54 PM EDT
- In force
- 17 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
452 WHUS71 KBUF 142006 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 406 PM EDT SAT MAR 14 2015 LOZ042-043-150415- /O.NEW.KBUF.SC.Y.0022.150315T0300Z-150315T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 406 PM EDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SUNDAY. * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
691 WHUS71 KBUF 142345 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 745 PM EDT SAT MAR 14 2015 LOZ042-043-150745- /O.CON.KBUF.SC.Y.0022.150315T0300Z-150315T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 745 PM EDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SUNDAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
148 WHUS71 KBUF 150831 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 431 AM EDT SUN MAR 15 2015 LOZ042-043-151645- /O.EXT.KBUF.SC.Y.0022.000000T0000Z-150315T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 431 AM EDT SUN MAR 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
838 WHUS71 KBUF 151145 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 745 AM EDT SUN MAR 15 2015 LOZ042-043-151945- /O.CON.KBUF.SC.Y.0022.000000T0000Z-150315T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 745 AM EDT SUN MAR 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
149 WHUS71 KBUF 151436 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1036 AM EDT SUN MAR 15 2015 LOZ042-043-152200- /O.CON.KBUF.SC.Y.0022.000000T0000Z-150315T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1036 AM EDT SUN MAR 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
620 WHUS71 KBUF 151742 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 142 PM EDT SUN MAR 15 2015 LOZ042-043-152200- /O.CON.KBUF.SC.Y.0022.000000T0000Z-150315T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 142 PM EDT SUN MAR 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
170 WHUS71 KBUF 151954 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 354 PM EDT SUN MAR 15 2015 LOZ042-043-152100- /O.CAN.KBUF.SC.Y.0022.000000T0000Z-150315T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 354 PM EDT SUN MAR 15 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 4:06 PM EDT, 0 minutes earlier.
Area forecast discussion, Mar 14, 4:06 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
406 PM EDT SAT MAR 14 2015
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION THIS EVENING. AHEAD OF THE
FRONT...RAIN SHOWERS ALONG WITH AREAS OF FOG AND DRIZZLE WILL
PERSIST FOR THE NEXT SEVERAL HOURS FOLLOWED BY GUSTY WINDS AND
FALLING TEMPERATURES BEHIND THE FRONT ALONG WITH SNOW SNOW SHOWERS
THAT WILL DEVELOP LATER TONIGHT AND LINGER INTO SUNDAY. CONDITIONS
WILL IMPROVE LATER SUNDAY AS A RIDGE OF HIGH PRESSURE MOVES OVERHEAD
WITH MILD TEMPERATURES ON MONDAY FOLLOWED BY ANOTHER COLD FRONT
MONDAY NIGHT THAT WILL USHER IN BELOW AVERAGE TEMPERATURES FOR THE
MIDWEEK.
&&
.NEAR TERM /THROUGH SUNDAY/...
AREAS OF FOG AND DRIZZLE CONTINUE TO PLAGUE WESTERN NEW YORK AS
RELATIVELY WARM AND MOIST AIR POOLS ACROSS THE REGION IN ADVANCE OF
AN APPROACHING COLD FRONT. THIS FRONT WILL CROSS THE REGION THIS
EVENING...SWEEPING THE MAJORITY OF THIS OFF TO THE EAST. LOOK FOR
FALLING TEMPERATURES AND GUSTY WINDS TO DEVELOP BEHIND THE
FRONT...PARTICULARLY GIVEN THE POTENT SHORTWAVE LURKING JUST
UPSTREAM ACROSS THE UPPER GREAT LAKES. WINDS WILL GUST AS HIGH AS
35MPH TONIGHT AS THE SHORTWAVE CROSSES THE REGION. IN
ADDITION...WRAPAROUND MOISTURE WILL BRING ANOTHER ROUND OF SHOWERS
LATER TONIGHT...PARTICULARLY ACROSS UPSLOPE AREAS. AS TEMPERATURES
FALL BELOW FREEZING LATER TONIGHT...LOOK FOR RAIN SHOWERS TO CHANGE
OVER TO SNOW SHOWERS WITH A COATING OF A FEW TENTHS OF AN INCH
POSSIBLE ACROSS THE HIGHER ELEVATIONS WITH LITTLE OR NO
ACCUMULATIONS ELSEWHERE.
SNOW SHOWERS WILL CONTINUE INTO SUNDAY MORNING WITH THE FEW
LINGERING SHOWERS MIXING WITH RAIN AGAIN AS READINGS WARM ABOVE
FREEZING. THEY WILL NOT WARM BY MUCH HOWEVER AS THE COLD UPPER LOW
CROSSES THE REGION. THIS COUPLED WITH PERSISTENT LOW-LEVEL MOISTURE
AND ASSOCIATED CLOUD COVER WILL YIELD HIGHS IN THE 30S. SHOWERS WILL
TAPER OFF BY THE AFTERNOON HOWEVER AS RIDGING WILL BEGIN TO INTRUDE
FROM THE WEST.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
SUNDAY NIGHT SURFACE HIGH PRESSURE WILL RIDGE ACROSS THE
REGION...EXTENDING NORTHEASTWARD FROM ACROSS THE OHIO VALLEY.
LINGERING LOW MOISTURE WILL LIKELY START THE SUNDAY NIGHT TIME
PERIOD CLOUDY...WITH A GRADUAL CLEARING OF THESE LOW CLOUDS FROM
WEST TO EAST THROUGH THE NIGHT. HOWEVER HIGHER UP THERE WILL BE MID
LEVEL MOISTURE SPILLING OVER A GREAT LAKES RIDGE AXIS...WITH MID AND
HIGH LEVEL CLOUDS THICKENING THROUGH THE NIGHT. THIS INCREASE IN
CLOUDS THROUGH THE NIGHT...COMBINED WITH WINDS SHIFTING AROUND TO
SOUTHWEST WILL ALLOW FOR OVERNIGHT TEMPERATURES TO RISE A FEW
DEGREES PAST MIDNIGHT. OVERNIGHT LOWS BEFORE THEY INCREASE LATE WILL
RANGE FROM THE MID 20S ACROSS TRADITIONALLY COOLER SPOTS TO AROUND
THE FREEZING MARK NEAR THE LAKES.
MONDAY A STRONG COLD FRONT WILL BE DRAPED FROM WESTERN QUEBEC
SOUTHWARD ACROSS THE UPPER GREAT LAKES. WARM AIR NUDGING NORTH AND
EASTWARD AHEAD OF THIS SYSTEM WILL BRING A MILD DAY TO THE REGION
WITH HIGHS REACHING THE 40S FOR MANY AREAS. FAVORABLE DOWNSLOPE
AREAS ON A SOUTHWESTERLY WIND IN THE GENESEE VALLEY MAY REACH THE
UPPER 50S...WHILE THESE SAME SOUTHWEST WINDS OVER AN ICE COVERED LAKE
ERIE MAY KEEP BUFFALO AND WATERTOWN IN THE MID 40S.
CLOUDS MONDAY WILL BE THICKEST ACROSS OUR EASTERN SECTIONS AND A
LATE DAY RAIN SHOWER IS POSSIBLE ACROSS THE NORTH COUNTRY. IT WILL
NOT BE TILL MONDAY NIGHT AS THE COLD FRONT DROPS SOUTHWARD THAT
SHOWERS OF RAIN...MIXED WITH SNOW WILL BECOME MORE LIKELY.
TEMPERATURES LATER MONDAY NIGHT WILL DROP TO A FEW DEGREES BELOW THE
FREEZING MARK.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
TUESDAY AND WEDNESDAY OF NEXT WEEK WILL FEATURE A LONG WAVE TROUGH
OVER THE EAST COAST...WITH AN UPPER LEVEL RIDGE OVER THE ROCKY
MOUNTAINS. TEMPERATURES ALOFT AT 850 HPA WILL DROP DOWN TO AROUND
-18C SOUTH OF LAKE ONTARIO...AND -24C EAST OF LAKE ONTARIO. THIS
NORTHERLY FLOW OF COLDER AIR WILL MAINTAIN LIGHT LAKE EFFECT SNOW
SHOWERS SOUTH AND SOUTHEAST OF LAKE ONTARIO BOTH DAYS. AN EMBEDDED
SHORTWAVE WITHIN THIS TROUGH MAY BRING BURST OF SYNOPTIC SNOW
TUESDAY NIGHT FROM THE FINGER LAKES EASTWARD.
THIS NORTHERLY FLOW WILL KEEP DAYTIME HIGHS 10 TO 15 DEGREES BELOW
NORMAL. BY THURSDAY THE WESTERN RIDGE WILL BE PROGRESSING OVER THE
MIDWEST...WITH THE UPPER LEVEL TROUGH AND CORE OF COLD AIR LEAVING
OUR REGION EASTWARD. IT WILL STILL BE ON THE COOLER SIDE
THURSDAY...BUT DRY AS THE UPPER LEVEL RIDGE AND LOWERING LAKE EFFECT
PARAMETERS WITHIN A WARM AIR ADVECTION REGIME ENDS ANY LAKE EFFECT
SNOW. THIS WARMING ALOFT...COMBINED WITH AN INCREASE IN MOISTURE MAY
BRING A FEW RAIN SHOWERS TO THE REGION FRIDAY/SATURDAY IN ADDITION
TO WARMER SURFACE TEMPERATURES. THERE IS STILL MODEL UNCERTAINTY AND
TIMING DIFFERENCES OF SHORTWAVES WITHIN THE SPLIT FLOW...AND WILL
CONTINUE WITH A MODEL BLEND FOR VERY LOW CHANCE POPS AT THE END OF
THE WEEK.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
SCATTERED -SHRA CONTINUE TO OCCUR ACROSS WRN/NCTRL NY THIS AFTERNOON
AHEAD OF A SURFACE COLD FRONT STRETCHING ACROSS SRN ONTARIO INTO NW
OH. THE BIGGER ISSUE HOWEVER CONTINUES TO BE LOW CLOUDS ALONG WITH
PATCHY FG/DZ ACROSS WNY AS RELATIVELY WARM AND MOIST AIR SURGES
NORTH ACROSS THE REGION AHEAD OF THE AFOREMENTIONED COLD FRONT. THESE
IFR CONDITIONS ARE EXPECTED TO PERSIST THROUGH THIS AFTERNOON UNTIL
THE PASSAGE OF THE COLD FRONT...EXPECTED BETWEEN 22Z-00Z ACROSS WNY.
THEREAFTER EXPECT A GENERAL IMPROVEMENT TO MVFR. DOWNSLOPING
ASSOCIATED WITH THE SOUTHERLY FLOW AHEAD OF THE FRONT SHOULD ALLOW
CIGS TO REMAIN A LITTLE HIGHER FROM THE GENESEE VALLEY EAST...WITH
CONDITIONS ONLY DROPPING TO MVFR.
WHILE THERE SHOULD BE A BRIEF LULL IN SHOWER ACTIVITY BEHIND THE
COLD FRONT...SHOWER ACTIVITY WILL RAMP UP ONCE AGAIN OVERNIGHT AS AN
UPPER LEVEL TROUGH AND WRAPAROUND MOISTURE WORK ACROSS THE AREA.
PRECIP SHOULD CHANGE OVER TO SNOW LATER TONIGHT AS COLDER AIR
FILTERS ACROSS THE REGION...WHICH MAY RESULT IN LOCALIZED IFR
CONDITIONS AT TIMES...THOUGH PREVAILING CONDITIONS SHOULD REMAIN
MVFR. THE LINGERING LOW-LEVEL MOISTURE SHOULD KEEP CONDITIONS MVFR
THROUGH THE REST OF THE TAF PERIOD.
OUTLOOK...
SUNDAY NIGHT...MVFR IMPROVING TO VFR.
MONDAY...VFR.
MONDAY NIGHT THROUGH TUESDAY...MVFR WITH A CHANCE OF RAIN AND SNOW
SHOWERS.
WEDNESDAY...MAINLY VFR WITH A CHANCE OF SNOW SHOWERS.
THURSDAY...VFR.
&&
.MARINE...
LIGHT WINDS THIS AFTERNOON WILL QUICKLY FRESHEN THIS EVENING AS A
COLD FRONT CROSSES THE LAKES. THE GUSTY WINDS WILL CONTINUE THROUGH
TONIGHT AND INTO SUNDAY AS A POTENT UPPER LEVEL DISTURBANCE CROSSES
THE REGION AND SMALL CRAFT ADVISORIES HAVE BEEN HOISTED FOR THE
NEAR SHORE WATERS OF LAKE ONTARIO THAT ARE NOT ICE-COVERED.
WINDS SHOULD DIMINISH SUNDAY AFTERNOON AS LOW PRESSURE MOVES OFF THE
NEW ENGLAND COAST AND OUT TO SEA AND HIGH PRESSURE MOVES ACROSS THE
REGION SUNDAY NIGHT. ANOTHER STRONG COLD FRONT WILL CROSS THE LAKES
MONDAY NIGHT...BRINGING BRISK NORTHWESTERLY FLOW THAT WILL PERSIST
INTO THE MIDDLE OF THE WEEK...LIKELY NECESSITATING ANOTHER ROUND OF
SMALL CRAFT ADVISORIES.
&&
.HYDROLOGY...
A FLOOD WATCH WILL REMAIN IN EFFECT THROUGH 12Z SUNDAY MORNING
OWING TO THE CONTINUED WARM TEMPERATURES. THE AREAS WITH THE
GREATEST RISK OF ICE JAMS INCLUDE THE BUFFALO AREA CREEKS...UPPER
ALLEGANY...UPPER GENESEE...AND THE HEADWATERS OF THE TONAWANDA AND
OATKA CREEKS. THE POTENTIAL FOR ICE JAMS TO DEVELOP WILL REMAIN
INTO SUNDAY MORNING...AT WHICH POINT COOLER TEMPERATURES SHOULD
MITIGATE THE THREAT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH THROUGH SUNDAY MORNING FOR NYZ001>004-010>014-
019>021-085.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 2 PM EDT
SUNDAY FOR LOZ042-043.
&&
SYNOPSIS...WOOD
NEAR TERM...WOOD
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...WOOD
MARINE...WOOD
HYDROLOGY...WOODHazardous weather outlook, Mar 14, 10:27 AM EDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1027 AM EDT SAT MAR 14 2015 NYZ001>004-010>014-019>021-085-151430- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 1027 AM EDT SAT MAR 14 2015 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ005>008-151430- NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 1027 AM EDT SAT MAR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-151430- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1027 AM EDT SAT MAR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Mar 14, 10:52 AM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1052 AM EDT SAT MAR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD SILVER CREEK 42.54N 79.17W
03/14/2015 CHAUTAUQUA NY EMERGENCY MNGR
ICE JAM...WATER ACROSS RT 5.
&&
EVENT NUMBER BUF1500009
ARThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:58 AM EDT | Areal Flood Warning | BUF | Chautauqua | 12 hr |
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.